# SDR SIMA2019111109002

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 36,330 hours, 31,301 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Unknown
- Condition: Smoke
- Location: Gpu Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED COMING FROM GPU CONNECTOR UPON DISCONNECTING FROM AIRCRAFT PORT NEEDS INSPECTION-C/A-INSP GPU CONNECTOR NO DEFECT FOUND IAW EMB 145 AMM 20-40-01 & 24-40-01 AC OK FOR SERVICE
